Hello, I just started prednisone today the doctor says it be the only thing that could help me with the acute bronkitis. Im soooo scared on the "posible" but extremely comun side effects. I dont even want to continue, Im just soo scared. Please I need someone to talk.
Hi. I understand your concern about being on pred. However you need to say if this is a brief course to reduce the lung inflammation or are they seeing this as a long term drug. I am sure you can handle a brief course. Especially knowing that it is limited. Long term is treated with additional meds to reduce the need of the drug.
I did not feel dificult effects until seven years and those were mood swings. The rest I handled because I simply didn't want my lungs to give out. Given the option, what should you choose? Scarred lungs are not fun.
Docs don't just hand this drug out. So call the doc and find out if this is what you need right now or not. I will say that delay with inflammation can cause far more troubles than you can imagine. Let your doc know so you don't end up in the ER with breathing problems and they don't know why the drug is not working. I think if you have a better understanding you will know what to do. And the doctor is the one to give it.
Whatever you do Do Not Stop Taking Prednisone without the doctor telling you how. You can have big problems. This is a drug you are tapered off.
Finally, what is the dose? If it is under twenty you may experience nothing more than some hunger or sleeplessness. Not a bad trade off for breathing.
More info will help. Hang in there not everyone has difficult time with this. We are the exceptions on this site cause this is where we can compare and get support. Go Sparky. Be well.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 2 answers
Posted 16 Oct 2011 • 2 answers
Posted 1 Jul 2012 • 3 answers
Posted 17 Nov 2015 • 2 answers
Posted 21 Oct 2016 • 4 answers